Additive decomposition schemes for polynomial functions over fields

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Additive decomposition schemes for polynomial functions over fields.
NOVI SAD JOURNAL OF MATHEMATICS, 44 (2). pp. 89-105. ISSN 1450-5444 (2014)

[img]
Preview
Text
2014_1.pdf - Accepted Version

Download (299kB) | Preview
Item Type: Article
Journal or Publication Title: NOVI SAD JOURNAL OF MATHEMATICS
Date: 2014
Volume: 44
Number: 2
Page Range: pp. 89-105
ISSN: 1450-5444
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2814599
Date Deposited: 2019. Nov. 08. 09:34
Last Modified: 2019. Nov. 08. 09:34
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17325

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year